# SDR AALA202406178630

- Difficulty date: June 15, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 66,121 hours, 38,770 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Indication
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO CLT DUE TO THE FLIGHT CREW REPORTING THAT AFTER TAKEOFF, THEY RECIEVED AN ECAM FOR LANDING GEAR NOT UPLOCKED, ALONG WITH RED NOSE GEAR INDICATION. THE ECAM CLEARED BEFORE WE COULD ADDRESS IT. THE AIRCRAFT LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED TSM 32-31-00-810-865-A WITH NO FAULTS OR DEFECTS NOTED. MAINTENANCE ALSO ACCOMPLISHED A FUNCTIONAL TEST OF THE NORMAL EXTENSION AND RETRACTION OF THE NOSE LANDING GEAR WITH NO FAULTS OR DEFECTS NOTED. MAINTENANCE REPORTED THAT THE GEAR INDICATION LIGHT OPERATES PROPERLY WITH THE EXTENSION, RETRACTION AND LOCKING OF THE NOSE LANDING GEAR.
